Alert archive / Pennsylvania / Areal Flood Warnings in 2018
Areal Flood Warning 56, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 11, 2018, 10:28 PM EDT for Warren County, New Jersey; Bucks County, Lehigh County, Northampton County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2018, 10:28 PM EDT (02:28 UTC)
- Expired
- Aug 12, 2018, 2:30 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Warren County, NJ, Bucks County, PA, Lehigh County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 100 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 275 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 835 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
804
WGUS41 KPHI 120228
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1028 PM EDT SAT AUG 11 2018
NJC041-PAC017-077-095-120630-
/O.NEW.KPHI.FA.W.0056.180812T0228Z-180812T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren NJ-Lehigh PA-Bucks PA-Northampton PA-
1028 PM EDT SAT AUG 11 2018
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Southwestern Warren County in northwestern New Jersey...
Southeastern Lehigh County in eastern Pennsylvania...
Northwestern Bucks County in southeastern Pennsylvania...
Southeastern Northampton County in eastern Pennsylvania...
* Until 230 AM EDT.
* At 1023 PM EDT, heavy rain has moved out of the area. However,
residual flooding from rain earlier in the day was continuing. The
flash flood warning in effect for the area has now been replaced
with this areal flood warning since flash flooding is no longer a
primary threat. This areal flood warning will continue until
excess water had properly drained.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4065 7510 4059 7519 4057 7519 4057 7515
4056 7511 4036 7538 4049 7560 4050 7561
4076 7518
$$
JJMWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 11, 10:01 PM EDT, 27 minutes earlier.
Area forecast discussion, Aug 11, 10:01 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1001 PM EDT Sat Aug 11 2018
.SYNOPSIS...
A stationary frontal boundary will remain in place across the region
through the beginning of next week. A series of disturbances will
interact with this boundary to produce unsettled weather during this
period. A low pressure system will develop and move northeastward
pushing the front out to sea on Tuesday giving way to drier weather
Wednesday and Thursday. Another frontal system will approach the
region from the west by the end of the week.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
945 PM Update...Low pressure now over eastern Virginia with a
front extending north from this system draped over the Delmarva
into southern NJ. There continue to be some heavy showers and
storms along this front while the activity has diminished for
tonight farther north across eastern PA through northern NJ. For
this reason, we have cancelled the Flash Flood Watch for these
areas farther north which includes Philadelphia and Trenton and
points north/west. That said, areas within this region that
received very heavy rainfall and flash flooding earlier today
may still be dealing with areas of lingering standing water and
high stream flows into the overnight. Remaining areas to the
south will see the heaviest rain move out west to east shortly
after midnight so all areas will get a reprieve overnight.
POP/QPF grids were updated based on these trends and we also
adjusted temps down as the showers/storms have generally
resulted in cooler temps for this evening compared to earlier
forecasts.
Previous Discussion...Very complicated and unsettled weather
pattern this afternoon and this evening across the area. Two
frontal boundaries are in place across the east coast this
afternoon. One is located offshore of the New Jersey coast,
southward across Delaware and Maryland. Another is slowly
sagging toward the area from the northwest. The fronts will not
move significantly through tonight and end up stalling across
the east coast. In between the two, widespread showers and
thunderstorms have developed this afternoon with daytime
instability and multiple short wave/vorticity impulses moving
across the area. CAPE values built to 1,000-2,000 J/kg across
much of the area, with even higher values across areas farther
south. There remains little in the way of bulk shear across the
area, so widespread severe thunderstorms are not expected.
However, with the instability, any storms that build tall enough
could produce some locally gusty winds.
The main concern going through the remainder of the afternoon into
this evening will be the potential for heavy rain and slow
moving/training storms. PW values remain near 2 inches, and the flow
aloft remains weak. So storm motions will overall not be very quick
moving, so heavy rainfall accumulations is possible for some areas.
The Flash Flood Watch remains in effect for those areas where it was
previously, although even those areas not in the Watch could still
experience heavy rain at times this afternoon and evening.
The heaviest of the rain is expected to end later this evening and
toward midnight as the strong short wave/vorticity impulses move to
our northeast. There will still remain a chance of scattered showers
or thunderstorms during the overnight as the air remains very moist.
There may also be some patchy fog/stratus develop late tonight and
toward daybreak Sunday as well due to the added moisture from the
rainfall, light winds, and possible scattered clearing.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
Any fog/stratus is expected to begin lifting after sunrise, but may
take a couple of hours to completely burn off/lift. After that
showers and thunderstorms are likely to develop across the area
again during the day Sunday. The frontal boundaries are expected to
remain nearly stationary across the east coast during the day
Sunday. Waves of low pressure are expected to develop along the
front and move toward the area, while several short wave/vorticity
impulses move across the area as well. The short waves are not
forecast to be as strong as Saturday, so the showers and
thunderstorms may not be as widespread. However, with PW values
remaining just below 2 inches, any showers/thunderstorms could
produce locally heavy rainfall.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Sunday night through Monday night...
An upper low is expected to cutoff and become nearly stationary
over the OH-PA-WV border Sunday night through Monday night. At
the surface, models generally keep the quasi-stationary front
near the northern Mid- Atlantic coast as the boundary meanders
somewhere between the I-95 corridor and the coast waters during
this time. The exact location of this boundary will be important
as this will likely be the focus for organized convection and
heavy rainfall once again early next week. Owing to the stagnant
synoptic pattern and prolonged risk of heavy rainfall, it's a
bit challenging to narrow down the time window when the risk for
flash flooding will be greatest. With that said, there is
particular concern for another episode of at least localized
flash flooding during peak heating hours Monday (late morning
thru mid evening). We will continue to highlight this potential
hazard in the HWO and may eventually issue yet another Flash
Flood Watch.
Tuesday through Saturday...
Tuesday begins with a closed upper low progressing slowly
northeastward over Pennsylvania. This low begins to open and
eject toward New England by late Wednesday as a shortwave passes
quickly eastward across eastern Canada. As it does so, a weak
surface low will develop and move northeastward toward New
England which will push the nearly stationary frontal boundary
out to sea. Given the expected location of the low pressure
system just to our north and west, went ahead and pushed PoPs to
low-end likely for our northern and western-most counties on
Tuesday with chance PoPs elsewhere. Expecting coverage of
showers and thunderstorms to be the greatest in these areas.
After the boundary moves out to sea, precip chances diminish
significantly through mid-week, especially Wednesday, as brief upper
ridging passes over the area. Temperatures should generally remain a
few degrees above normal for the period. Expect highs in the upper
80s south and lower 80s toward the northwest with lows in the lower
70s south and mid 60s toward the north and west. A shortwave trough
and accompanying surface low and cold front look to approach the
area by late next week from the Great lakes region. This will bring
the return for diurnal showers and thunderstorms for Friday and
Saturday.
&&
.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...Showers and storms have been diminishing NW to SE
this evening with the threat of any additional storms limited to
KMIV/KACY with any storms here ending by around midnight.
Overnight, some fog/stratus may develop late tonight into early
morning Sunday and reduce conditions to MVFR, or IFR in some
locations.
Winds will be variable in and around thunderstorms, but the overall
flow is expected to be from the east to southeast around 5-10 knots,
then becoming light and variable overnight.
Sunday...Fog and stratus may begin the day across much of the area,
but will begin to lift and dissipate after sunrise Sunday. Then
VFR conditions are expected for much of the day. However, there
is a chance of showers and thunderstorms, especially during the
afternoon, which could temporarily lead to lower conditions.
Winds on Sunday are expected to be from the east around 5-10
knots.
OUTLOOK...
Sunday night through Tuesday...Variable conditions though VFR should
generally prevail outside of showers and storms. However, with
numerous rounds of showers and storms expected, temporary MVFR or
IFR restrictions possible when terminals experience a direct impact
from convection. Additionally, a more extended period of MVFR CIGs
in low clouds and fog are possible both Sunday night and Monday
night. Winds speeds will be light with a variable direction (E-NE
Sunday night, becoming S-SE Monday afternoon or night and then W on
Tuesday. Low confidence with timing of restrictions from showers and
storms.
Tuesday night through Thursday... General improvement to VFR Tuesday
night. Showers and storms return to the forecast Thursday,
particularly late in the day and over western terminals. W winds 5-
15 kt, becoming S-SW 5-10 kt on Thursday. Moderate confidence.
&&
.MARINE...
Conditions expected to remain below advisory levels tonight through
Sunday, although winds could gust around 20 knots at times
tonight.
Showers/thunderstorms are expected, which will lead to locally
higher winds and waves.
OUTLOOK...
Sunday night through Thursday...Winds and seas generally below SCA
criteria. However, locally higher winds and seas possible with
storms Sunday night through Tuesday.
Rip Currents...
There is a low risk for the development of dangerous rip
currents at New Jersey and Delaware beaches through the
remainder of the weekend.
&&
.TIDES/COASTAL FLOODING...
The combination of the new moon and astronomically higher tides
will result in widespread minor coastal flooding tonight. The
main threat will occur with the high tide cycles this evening
and tonight upper Delaware Bay and tidal Delaware River, which
is the higher of the two tide cycles. A Coastal Flood Advisory
remains in effect for all coastal areas, the NJ and DE
oceanfront, the back bays, Raritan Bay, Delaware Bay, and the
tidal Delaware River due to the widespread minor coastal
flooding anticipated tonight.
There remains the potential for minor coastal flooding with the
evening high tide cycles at least Sunday night, and possibly
Monday night as well.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Coastal Flood Advisory from 1 AM to 5 AM EDT Sunday for PAZ070-
071-106.
NJ...Flash Flood Watch until 1 AM EDT Sunday for NJZ013-014-016>022-
025>027.
Coastal Flood Advisory until 1 AM EDT Sunday for NJZ012>014-
020>027.
Coastal Flood Advisory until 2 AM EDT Sunday for NJZ016.
Coastal Flood Advisory from 1 AM to 5 AM EDT Sunday for NJZ015-
017>019.
DE...Flash Flood Watch until 1 AM EDT Sunday for DEZ001-002.
Coastal Flood Advisory until 1 AM EDT Sunday for DEZ002>004.
Coastal Flood Advisory until 2 AM EDT Sunday for DEZ001.
MD...Flash Flood Watch until 1 AM EDT Sunday for MDZ008-012-015.
MARINE...None.
&&
Synopsis...Staarmann
Near Term...Fitzsimmons/Robertson
Short Term...Robertson
Long Term...Klein/Staarmann
Aviation...Fitzsimmons/Klein/Robertson
Marine...Klein/Robertson
Tides/Coastal Flooding...Hazardous weather outlook, Aug 11, 9:48 PM EDT, 40 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 948 PM EDT Sat Aug 11 2018 NJZ001-007>010-PAZ054-055-060>062-101>105-130200- Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh- Northampton-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks- 948 PM EDT Sat Aug 11 2018 This Hazardous Weather Outlook is for northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heavy rain with any showers and thunderstorms could lead to localized flooding Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ015-PAZ070-071-106-130200- Mercer-Delaware-Philadelphia-Lower Bucks- 948 PM EDT Sat Aug 11 2018 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 AM TO 5 AM EDT SUNDAY... This Hazardous Weather Outlook is for central New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Minor tidal flooding is possible around the time of the evening high tide on Sunday. Heavy rain with any showers and thunderstorms could lead to localized flooding Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ012-130200- Middlesex- 948 PM EDT Sat Aug 11 2018 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT SUNDAY... This Hazardous Weather Outlook is for northern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Minor tidal flooding is possible around the time of the evening high tide on Sunday. Heavy rain with any showers and thunderstorms could lead to localized flooding Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ008-012-015-130200- Cecil-Kent MD-Queen Annes- 948 PM EDT Sat Aug 11 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT SUNDAY... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heavy rain with any showers and thunderstorms could lead to localized flooding Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ019-020-130200- Talbot-Caroline- 948 PM EDT Sat Aug 11 2018 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heavy rain with any showers and thunderstorms could lead to localized flooding Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-NJZ016-130200- New Castle-Salem- 948 PM EDT Sat Aug 11 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT SUNDAY... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 AM EDT SUNDAY... This Hazardous Weather Outlook is for northern Delaware and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Minor tidal flooding is possible around the time of the evening high tide on Sunday. Heavy rain with any showers and thunderstorms could lead to localized flooding Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-NJZ013-014-020>022-025>027-130200- Kent-Western Monmouth-Eastern Monmouth-Ocean-Cumberland-Atlantic- Coastal Atlantic-Coastal Ocean-Southeastern Burlington- 948 PM EDT Sat Aug 11 2018 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT SUNDAY... ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT SUNDAY... This Hazardous Weather Outlook is for central Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Minor tidal flooding is possible around the time of the evening high tide on Sunday. Heavy rain with any showers and thunderstorms could lead to localized flooding Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ017>019-130200- Gloucester-Camden-Northwestern Burlington- 948 PM EDT Sat Aug 11 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT SUNDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 AM TO 5 AM EDT SUNDAY... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Minor tidal flooding is possible around the time of the evening high tide on Sunday. Heavy rain with any showers and thunderstorms could lead to localized flooding Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ003-004-NJZ023-024-130200- Inland Sussex-Delaware Beaches-Cape May-Atlantic Coastal Cape May- 948 PM EDT Sat Aug 11 2018 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT SUNDAY... This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Minor tidal flooding is possible around the time of the evening high tide on Sunday. Heavy rain with any showers and thunderstorms could lead to localized flooding Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-130200- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 948 PM EDT Sat Aug 11 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Aug 11, 8:44 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
844 PM EDT SAT AUG 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 1 S BECHTELSVILLE 40.36N 75.63W
08/11/2018 BERKS PA SOCIAL MEDIA
TREE DOWN ON SCHLEGEL RD NEAR TOWNSHIP LINE RD. DAMAGE
LIKELY CAUSED DUE TO A COMBINATION OF STRONG
THUNDERSTORM WINDS AND HEAVY RAIN. TIME ESTIMATED FROM
RADAR.
&&
EVENT NUMBER PHI1801262
JRKLocal storm report, Aug 11, 8:46 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
846 PM EDT SAT AUG 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 1 SE PHILLIPSBURG 40.68N 75.16W
08/11/2018 WARREN NJ SOCIAL MEDIA
TREE AND WIRES DOWN ON LOCK ST NEAR LOGAN ST. DAMAGE
LIKELY DUE TO A COMBINATION OF STRONG THUNDERSTORM WINDS
AND HEAVY RAIN. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1801263
JRKLocal storm report, Aug 11, 9:23 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
923 PM EDT SAT AUG 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM FLASH FLOOD PROSPECT PARK 39.89N 75.31W
08/11/2018 DELAWARE PA SOCIAL MEDIA
TWO VEHICLES STUCK IN WATER WITH WATER RESCUES REQUIRED
ON LINCOLN AVENUE.
&&
EVENT NUMBER PHI1801264
CMSLocal storm report, Aug 11, 9:43 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
943 PM EDT SAT AUG 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HEAVY RAIN LEBANON 40.64N 74.84W
08/11/2018 M2.19 INCH HUNTERDON NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1801265
CMSLocal storm report, Aug 11, 10:04 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1004 PM EDT SAT AUG 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM FLOOD SAUCON VALLEY TERRACE 40.58N 75.36W
08/11/2018 NORTHAMPTON PA DEPT OF HIGHWAYS
FLOODING ON HICKORY HILL ROAD...SIEDERSVILLE ROAD...AND
FRIEDENSVILLE ROAD BETWEEN MOUNTAIN DRIVE AND MAIN
STREET IN BETHLEHEM. ALL LANES CLOSED.
&&
EVENT NUMBER PHI1801266
CMSLocal storm report, Aug 11, 10:09 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1009 PM EDT SAT AUG 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM FLOOD WEYMOUTH 39.52N 74.78W
08/11/2018 ATLANTIC NJ DEPT OF HIGHWAYS
FLOODING ON U.S. HIGHWAY 322 NEAR COUNTY ROAD 559 IN
HAMILTON TWP. ALL LANES CLOSED.
&&
EVENT NUMBER PHI1801267
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:02 PM EDT | Special Marine Warning | PHI | 58 min | |
| Aug 11, 8:48 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May | 3 hr |
| Aug 11, 8:57 PM EDT | Special Marine Warning | PHI | 63 min | |
| Aug 11, 9:08 PM EDT | Special Marine Warning | PHI | 67 min | |
| Aug 11, 9:11 PM EDT | Areal Flood Advisory | PHI | Cumberland, Salem | 81 min |
| Aug 11, 9:30 PM EDT | Areal Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 88 min |
| Aug 11, 9:57 PM EDT | Special Marine Warning | PHI | 63 min | |
| Aug 11, 11:04 PM EDT | Special Marine Warning | PHI | 56 min | |
| Aug 11, 11:58 PM EDT | Special Marine Warning | PHI | 37 min | |
| Aug 12, 5:28 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more | 24 hr |
| Aug 12, 6:17 PM EDT | Areal Flood Advisory | PHI | Cumberland, Salem | 118 min |
| Aug 12, 6:32 PM EDT | Flash Flood Warning | PHI | Cumberland, Salem | 112 min |
| Aug 12, 7:53 PM EDT | Special Marine Warning | PHI | 32 min |
Nearby
Areal Flood Warnings in Pennsylvania, 2018Areal Flood Warnings in New Jersey, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.